# SDR A6WA202110187907

- Difficulty date: September 20, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 39,871 hours, 39,263 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: None
- Part number: 60023051
- Part serial: NSN
- Condition: Gouged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR HAS A GOUGE AT INBOARD PCU FORWARD ATTACHMENT FITTING LOWER SIDE BETWEEN  1 AND RIB 2 RHS.   ***AIRCRAFT REMOVED FROM SERVICE***  BLENDED GOUGE AT INBOARD PCU, FORWARD ATTACHMENT FITTING LOWER SIDE BETWEEN  1 AND RIB 2 RHS. GOUGE DIMENSION L = 0.400Ï¿½ X W = 0.250Ï¿½ X D = 0.017Ï¿½. ROTO  PEENED REWORKED AREA. HFEC PERFORMED WITH NO INDICATIONS. RESTORED SURFACE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW MHIRJ REO 601R-55-11-697 REV (-) DATED 2021-09-30. WORK PERFORMED UNDER AERSALE WORK ORDER 003442,  CARD NO. 20068, TT: 39871:10 TC: 39263.
